期刊文献+

PROBABILISTIC APPROACH TO SEMILINEAR AND GENERALIZED MIXED BOUNDARY VALUE PROBLEMS

PROBABILISTIC APPROACH TO SEMILINEAR AND GENERALIZED MIXED BOUNDARY VALUE PROBLEMS
原文传递
导出
摘要 A probabilistic approach is developed to solve semilinear and generalized mixed boundaryvalue problems involving Schrodinger operators. The results obtained in this paper generalize thecorresponding results of [1] and partly generalize the result of [2] as well. A probabilistic approach is developed to solve semilinear and generalized mixed boundaryvalue problems involving Schrodinger operators. The results obtained in this paper generalize thecorresponding results of [1] and partly generalize the result of [2] as well.
出处 《Acta Mathematicae Applicatae Sinica》 SCIE CSCD 1992年第3期214-228,共15页 应用数学学报(英文版)
基金 This project is supported by the National Natural Science Foundation of China
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部